Show simple item record

dc.contributor.authorDíaz Barrero, José Luis
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria Civil i Ambiental
dc.date.accessioned2016-05-31T17:52:40Z
dc.date.issued2015-11
dc.identifier.citationDiaz-Barrero, J.L. An inequality in n variables[: problem]. "The College mathematics journal", Novembre 2015, vol. 46, núm. 5, p. 373-374.
dc.identifier.issn0746-8342
dc.identifier.urihttp://hdl.handle.net/2117/87581
dc.format.extent2 p.
dc.language.isoeng
dc.publisherThe Mathematical Association of America
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshMathematics--Problems, exercises, etc.
dc.titleAn inequality in n variables[: problem]
dc.typeArticle
dc.subject.lemacMatemàtica -- Problemes, exercicis, etc.
dc.identifier.doi10.4169/college.math.j.46.5.369
dc.relation.publisherversionhttp://www.ingentaconnect.com/contentone/maa/cmj/2015/00000046/00000005/art00011
dc.rights.accessRestricted access - publisher's policy
drac.iddocument18534436
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorDiaz-Barrero, J.L.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameThe College mathematics journal
upcommons.citation.volume46
upcommons.citation.number5
upcommons.citation.startingPage373
upcommons.citation.endingPage374


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder